# SDR ABXA0100018

- Difficulty date: January 19, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 33,719 hours, 37,538 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 5912175514N
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER HORSECOLLAR HORIZONTAL FAIRING FOUND WORN AND CORRODED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT UPPER HORSECOLLAR FAIRING IAW DC-9 MM 55-10-00.
